MathSciNet Relay Station
MathSciNet bibliographic data
MR898624 35K65 (35Bxx 35K55)
Kalashnikov, A. S. Some problems of the qualitative theory of second-order nonlinear degenerate parabolic equations. (Russian) Uspekhi Mat. Nauk 42 (1987), no. 2(254), 135–176, 287.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement